# SDR CALA2013122793985

- Difficulty date: December 24, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 87,618 hours, 13,989 cycles
- Engine: Pwa PW4060
- Engine time: 86,875 hours, 12,283 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 86,875 hours, 12,283 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENG NR 1 ESN 717550 IAW EC6281, FOUND ONE EACH 2ND STAGE HPT BLADE DAMAGED.   DAMAGE IS ON LE APPROXIMATELY 0.400 INCHES LONG BEGINNING 0.300 INCHES FROM THE END OF THE BLADE.  THE DAMAGE IS ON BOTH THE CONVEX & CONCAVE SIDES & PARENT METAL IS MISSING WITH A HOLE COMPLETELY THRU TO THE COOLING AREA OF THE BLADE.  DAMAGE IN AREA A & B WITHIN 5 CYCLE FLY BACK LIMITS FOR ENG CHANGE, REPLACED ENG IAW AMM SN OFF 717550 & SN ON 727916.
